# SDR ASMF2021F00131

- Difficulty date: July 13, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: XAMAT
- Make and model: Boeing 737-8
- Aircraft serial: 43708
- Aircraft time: 1,570 hours, 802 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Configuration
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN PRESS TOGA FOR TAKE OFF CONFIG SOUNDS THE ALARM.  AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAKEOFF, WHEN PRESS TOGA FOR TAKEOFF, SOUNDS THE ALARM OF TAKEOFF CONFIGURES AND LIGHT TURNED ON. 
MAINTENANCE PERSONNEL PERFORMED BITE TO PSEU IAW FIM 31-31-00-810-889 TASK 801 PROCEDURE, FIM 32-09 TASK 801 PROCEDURE AND FIM 27-62 TASK 808 PROCEDURE STEP F (2), NO CONFIRMING THE FAILURE, TESTED CORRECT
